# SDR VNAA20240611001

- Difficulty date: June 11, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 29,494 hours, 22,628 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1070 S24-25l
- Part time: 29,494 hours, 22,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED @ FS 1069.75 BETWEEN STR 24L - 25L. REMOVED AND REPLACED (3) B0205019AD5-6 RIVETS AT FS 1069.75 STR 24L-25L IAW CRJ/700 SRM 51-42-06-001-001-A01REMOVED LIGHT SURFACE CORROSION IAW CRJ 700 SRM 51-21-06-001-001-A01, CARRIED OUT NDT, REMOVED 0.005" FOUND OUT OF LIMITS IAW SRM 700 SRM 53-61-06-101-003-A01. INSTALLED (3) MS02475AD5-3 FASTENERS IAW CRJ 700 SRM 51-42-06-001-001-A01. LIMITS ACCEPTABLE PER REO 670-53-61-2286. ANALYSIS TO BE PERFORMED WITHIN 12 MONTHS FROM REPAIR.
